# SDR RAIA201603300001

- Difficulty date: March 30, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 39,418 hours, 36,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR FLOOD LIGHT NR 2 INOPERATIVE.  R & R SERVICE DOOR EXTERIOR FLOOD LIGHT BULB.  OPS CHECKED GOOD.
